# SDR CA101221011

- Difficulty date: December 17, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 4,567 hours
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Lock Pin
- Part number: 164115
- Condition: Worn
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE WAS CARRYING OUT "C" CHECK. IN PROCESS OF RE-INSTALLING & RIGGING CHECKS OF THE NLG. AFTER RIG CHECK OF NLG DOORS, MLG SELECTED "UP". MLG WENT UP NORMALLY & NOSE DOORS CLOSED NORMALLY. WHEN MLG SELECTED "DOWN", MLG DOORS WOULD NOT OPEN. MLG WAS SELECTED TO "EMERGENCY DOWN". NLG RELEASED WITHIN WHEEL WELL BUT DOORS REMAINED LOCKED.  NLG DOOR ACTUATOR WAS REMOVED, STILL IN LOCKED POSITION, & SENT TO OVERHAUL SHOP. SHOP WAS UNABLE TO GET ACTUATOR TO UNLOCK.  SHOP DISASSEMBLED ACTUATOR.  FOUND TO HAVE SOME ABNORMAL WEAR ON LOCK PINS. UNIT REASSEMBLED "AS IS" IAW OVERHAUL MANUAL TO TRY & DUPLICATE SNAG.  BENCH TESTING OF UNIT COULD NOT RECREATE SNAG.  A NEW OVERHAULED NLG DOOR ACTUATOR INSTALLED & MULTIPLE MLG SWINGS CARRIED OUT WITH NO ABNORMALITIES.   MANUFACTURER NOTIFIED.  HAD NO PREVIOUS HISTORY OF OTHER OPERATORS HAVING THIS PROBLEM.
